Header menu link for other important links
X
New solitary wave and multiple soliton solutions for the time-space coupled fractional mKdV system with time-dependent coefficients
Jaradat H.M., Al-Shara S., Jaradat M.M.M., , Alsayyed O., Alquran M., Abohassan K.M.,
Published in American Scientific Publishers
2016
Volume: 13
   
Issue: 12
Pages: 9082 - 9089
Abstract
In this paper, a simplified bilinear method combined with a fractional transform has been used to obtain new multiple soliton solutions for the Fractional coupled modified KdV systems with variable coefficients. These systems are a generalized model in plasma physics, ocean dynamics and in nonlinear lattice. Realistic N-soliton solutions are obtained for the above fractional system and we developed tools which allow analyzing and controlling the dynamical behaviors of such solutions. To the best of our knowledge, the obtained analytic multi-soliton solutions we have derived are new. Copyright © 2016 American Scientific Publishers All rights reserved.
About the journal
JournalData powered by TypesetJournal of Computational and Theoretical Nanoscience
PublisherData powered by TypesetAmerican Scientific Publishers
ISSN15461955
Open AccessNo